# SDR REXA2013081001510

- Difficulty date: August 10, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: CR321342
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER IS CORRODED BY UPPER STEP.  REPAIRED RISER IAW REO 690-52-11-256.  .
